# SDR S02877006

- Difficulty date: March 30, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Make and model: Boeing 737-800
- Aircraft serial: 28407
- Engine: Cfmint CFM567B26US
- System (JASC): 7700 · Engine Indicating System
- Part: Module
- Part number: 6672M213
- Part serial: DA17
- Condition: Failed
- Location: Anti Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

B18609 ENG-1 VIB IND UP TO 5.0 UNITS AFT T/O, EVEN T/L RETARD TO IDLE. THE VIB IND REMAINS THE SAME. THE OTHER PARAMETERS WAS NML. THE IND BACK TO NML AFT 45 MINS, CREW ALSO MENTIONED ABOUT O/T,ENG-1/125 DEG C,ENG-2/95 DEG C.  AFT MAINTENANCE INSP CONFIRM THAT IS CAUSED BY VIB IND DISPLAY PROBLEM. 2.THE ENG-1 VIB IND ITEM C/F TO D/D PER MEL 77-5. ALTHOUGH THE IND BACK TO NML. A/C DISPATCHED & OPERATED NML OF SUBSEQUENT FLT. 3.IAW QAR DATA, ENG-1 VIB IND WILL SUDDENLY JUMP FM 0.5 TO 5.0 UNIT WITHOUT ENG POWER CHANGED. IT OBVIOUSLY IS A FALSE IND PROBLEM. 4.TPE O/N REPLACED AVM CONDITIONER AND SENT BACK TO VENDOR FOR INVESTIGATION AND AS A RESULT OF NO FAULT FOUND. 5.BASE ON QAR DATA AND NO REPEAT SQUAWK WAS SHOW
